MAUDE Adverse Event Report: Datascope Corp. Linear 7.5Fr. 40cc IAB; System, Balloon, Intra-Aortic And Control

Datascope Corp. Linear 7.5Fr. 40cc IAB; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0480-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event site postal code: (b)(6).\ this event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.\ \ upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that brownish fluid was observed in the helium tubing following insertion of the linear 7.5fr.40cc intra-aortic balloon (iab) catheter in the intensive care unit (icu).The fluid became blood-stained over a period of approximately two hours, and the cardiosave intra-aortic balloon pump (iabp) was stopped.The user suspected rupture of the balloon, and the iab catheter was surgically removed in the operating room (or) after the patient was transitioned to extracorporeal membrane oxygenation (ecmo) support.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: h2, h11, g6, g3, h6 (clinical code)\ upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Linear 7.5Fr. 40cc IAB
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50851394
Report Number2248146-2026-0001554
Device Sequence Number13250216
Product Code DSP
UDI-Device Identifier10607567106564
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000449608
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE (IABP), (ECMO) system,Terumo sheath
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown